As some of you might know, I posted about a week ago Ė concerned that I had lost some weight (about 3.5 kg or so). I have been eating really crazy bad for me things the past week to try and put some more weight back on, and have managed to gain a kg which has remained relatively steady over the past week or so.
I know I was very stressed before losing the weight and to be honest Ė which meant I hadnít been eating as much as normal. Iím not entirely sure when the last time I weighed myself before noticing Iíd lost the weight was. All I know was that Iíd been hovering around 73-74kg for months, maybe even a year before.
However, Iíve just realised, I changed my pill about three months ago. Could that cause me to lose this much weight? Iíve had a fair bit of trouble with my pills over the past few years, and have had 3-4 over probably the last 2-3 years.
Could changing my pill cause me to drop so much weight? 74kg was the heaviest Iíve ever been in my life, and Iíve heard that taking the pill can cause you to put on weight. Can changing the pill cause you to lose it again??
Iím a little worried because I have my period next week, and I always tend to lose a little weight during that. I am also a little worried, that going back to my (normally much healthier than it has been) vegetarian diet might make me lose even more weight.
I rang my doctor last week just to ask her about it and she said to stop taking some antibiotics I was on for a UTI and to come and see her if I continue to lose weight so she can investigate a thyroid problem.
Any advice would be amazing!